# SDR 01FDEA00524

- Difficulty date: July 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- Aircraft time: 65,094 hours, 49,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP HFEC IND CRACK FUSELAGE SKIN RT AT BS 252 BELOW CO-PILOTS NR 3 WINDOW.  *S/D*  REMOVED AND REPLACED PER IAW EA 7-5330-57300.
